# SDR SWAA2016102809159

- Difficulty date: October 22, 2016
- Submitted: October 28, 2016
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 34,756 hours, 17,376 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 6546804
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPAN WISE BEAM CRACKED AT BS 540, BETWEEN BL 0 TO LBL 24.75.  R&R BEAM IAW SRM.
